Insulin therapy is considered as the best therapy in diabetes. It has brought relief to ailing diabetics. Patients fear a lot about the prick and usually prefer avoiding insulin. When patients are on insulin and sugars are in doldrums ,it is an unexpected scene. The sugars are not controlled and doses of insulin are rising. The life of a patient has changed and now the patient is more anxious, cannot concentrate, has a tendency to forget in the form of loss of memory.Whenever the patient visits a doctor his sugar profile doesn’t change but the trauma of being treated increases. The patient finds themselves in a sudden drench of sweat mostly after 2-3 hours of meals and is in a state of fix ?.These repeated episodes are responsible for the loss of inner peace,concentration, memory,good behavior and to the top of it, patients start losing the personality traits. What is actually happening ?. Is it a side effect of some medicines or something more serious .Symptoms of low sugars during insulin treatment is very common and sometimes do not have frank symptoms of palpitation, sweating,severe hunger, confusion. The patient is under regular treatment but sugars are bad and is making the life worse. The golden rule of prescribing insulin starts with diabetic education involving insulin injection technique. Follow rules of injection technique and need to rotate the site of injection. What they usually
do? Patients prefer injecting at one place and the site becomes less painful and becomes a preferred site of injection.Gradually the site of injection starts having a bump i.ehypertrophy of skin.What happens when there is hypertrophy? The insulin should be available after meals when there is the increase in blood sugar levels, but when there is hypertrophy there is a late rise of insulin in blood mostly when the food is gone and patients stomach is empty.During the hours when we are not eating it leads to lowering of sugars, but our body wants to keep things straight it starts producing hormones to increase sugars , so vicious circle of decrease and increase of sugars continue leading to uncontrolled blood sugars.Insulin bumps kill the sugar control leading to increase in medicines and disturbed lifestyle. What a patient must do?Keep the injection technique correct and consult anEndocrinologist.